# SDR QMLA2015090315084

- Difficulty date: September 3, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N102VU
- Make and model: Bolkms BK117C2
- Aircraft serial: 9044
- Aircraft time: 7,267 hours, 20,344 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Fitting
- Part number: B535M2063901
- Condition: Cracked
- Location: Tailboom
- Part time: 7,267 hours, 20,344 cycles
- Component: Tailboom, Airbus
- Component part number: B535M2095106
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A RECENT INSPECTION, THE MECHANICS FOUND THE HORIZONTAL FIN, LT FWD ATTACH MOUNT BOLT HOLE CRACKED.  THE DAMAGE HAS BEEN DETERMINED TO BE REPAIRABLE ONLY BY MFG.  THE TAIL BOOM HAS BEEN SHIPPED TO THEM FOR REPAIR.  THIS ACFT IS CURRENTLY OUT OF SERVICE AT THE TIME OF THIS SUBMISSION.
